Open Access
2013 Stability of Impulsive Differential Systems
Andrejs Reinfelds, Lelde Sermone
Abstr. Appl. Anal. 2013(SI28): 1-11 (2013). DOI: 10.1155/2013/253647


The asymptotic phase property and reduction principle for stability of a trivial solution is generalized to the case of the noninvertible impulsive differential equations in Banach spaces whose linear parts split into two parts and satisfy the condition of separation.


Download Citation

Andrejs Reinfelds. Lelde Sermone. "Stability of Impulsive Differential Systems." Abstr. Appl. Anal. 2013 (SI28) 1 - 11, 2013.


Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1297.34074
MathSciNet: MR3139473
Digital Object Identifier: 10.1155/2013/253647

Rights: Copyright © 2013 Hindawi

Vol.2013 • No. SI28 • 2013
Back to Top